# SDR DALA1156711807

- Difficulty date: September 28, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 41,197 hours, 10,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND ONE EMERGENCY LIGHT IN LOWER CREW REST FLIGHT ATTENDANT CONTROL PANEL INOPERATIVE.  FORWARDED TO MCO33-51-01C.  LOWER FLIGHT ATTENDANT CREW REST EMERGENCY LIGHTS OPERATE/TEST NORMAL WHEN REFERENCING STC APPROVED DOCUMENT TTF-07T048-40. OK FOR SERVICE. REMOVED MCO AND PLACARD.
